MAUDE Adverse Event Report: CHANG CHENG FA ENTERPRISE CO., LIMITED DRIVE; ROLLATOR

CHANG CHENG FA ENTERPRISE CO., LIMITED DRIVE; ROLLATOR
Model Number GV974RD
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Fall (1848)
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a rollator by an end user's physical therapist, who reported that the "right front tire's bearing came out and the tire dislodged from the mounting track on the walker while in use," and that "as a result the [end user] fell." there was no report or medical treatment associated with the complaint.Multiple attempts were made to retrieve the product for investigation, with no response.Drive will continue to monitor complaints for any related trends.

Brand Name
DRIVE
Common Device Name
ROLLATOR
Manufacturer (Section D)
CHANG CHENG FA ENTERPRISE CO., LIMITED
no. 1 been ting
been-tsuoh village
chia-yi shiann shi-koou shiang, chiayi
TW 
MDR Report Key17140159
Report Number2438477-2023-00068
Device Sequence Number5781866
Product Code ITJ
UDI-Device Identifier00822383964140
UDI-Public00822383964140
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/15/2023
Report Date (Section F) 06/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberGV974RD
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date05/16/2023
Date Report to Manufacturer06/22/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/15/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient SexUnknown
Date Report Sent to FDA06/15/2023